Alert archive / Wisconsin / Gale Warnings in 2009
Gale Warning 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Feb 11, 2009, 3:42 AM CST. It took effect at Feb 11, 2009, 4:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2009, 3:42 AM CST (09:42 UTC)
- In effect from
- Feb 11, 2009, 4:00 PM CST
- Expired
- Feb 12, 2009, 3:40 AM CST
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
455 WHUS73 KMKX 110942 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 AM CST WED FEB 11 2009 ...STRONG WINDS EXPECTED TO DEVELOP TODAY OVER SOUTHERN LAKE MICHIGAN... .A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER LAKE MICHIGAN LATER TODAY BECAUSE OF STRENGTHENING LOW PRESSURE OVER ILLINOIS...RESULTING IN STRONG NORTH WINDS DEVELOPING OVER THE SOUTHERN PART OF THE LAKE. FREQUENT GUSTS TO GALE FORCE LEVELS ARE EXPECTED BY LATE AFTERNOON AND TONIGHT...MAINLY SOUTH OF NORTH POINT LIGHTHOUSE. THE WINDS WILL BEGIN TO GRADUALLY DIMINISH LATER TONIGHT AND THURSDAY. LMZ645-646-111745- /O.EXT.KMKX.SC.Y.0013.090211T1800Z-090211T2200Z/ /O.NEW.KMKX.GL.W.0001.090211T2200Z-090212T1000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON. NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER THIS MORNING AND EARLY AFTERNOON...AND THEN FURTHER STRENGTH TO FREQUENT GALE FORCE WIND GUSTS TO 35 KNOTS BY LATE AFTERNOON. THE GALE FORCE WINDS WILL CONTINUE FOR A TIME TONIGHT...BEFORE DIMINISHING AFTER MIDNIGHT. THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-111745- /O.CON.KMKX.SC.Y.0013.090211T1800Z-090212T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 342 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM CST THURSDAY. NORTH WINDS OF 15 TO 25 KNOTS WILL DEVELOP LATER THIS MORNING AND AFTERNOON...AND CONTINUE THROUGH THURSDAY. OCCASIONAL GUSTS TO 30 KNOTS CAN BE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS WILL SLOWLY TURN WESTERLY TONIGHT AND THURSDAY. WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND CONTINUE INTO THURSDAY BEFORE DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK
4 follow-up statements
036 WHUS73 KMKX 111543 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 AM CST WED FEB 11 2009 ...STRONG WINDS EXPECTED TO DEVELOP THIS AFTERNOON OVER SOUTHERN LAKE MICHIGAN... .THE PRESSURE GRADIENT WILL GET TIGHTER OVER LAKE MICHIGAN LATER TODAY BECAUSE OF STRENGTHENING LOW PRESSURE OVER ILLINOIS... RESULTING IN STRONG NORTH WINDS DEVELOPING OVER THE SOUTHERN PART OF THE LAKE. FREQUENT GUSTS TO GALE FORCE LEVELS ARE EXPECTED BY LATE AFTERNOON AND TONIGHT...MAINLY SOUTH OF NORTH POINT LIGHTHOUSE. THE WINDS WILL BEGIN TO GRADUALLY DIMINISH LATER TONIGHT AND THURSDAY. LMZ645-646-112345- /O.CON.KMKX.SC.Y.0013.090211T1800Z-090211T2200Z/ /O.CON.KMKX.GL.W.0001.090211T2200Z-090212T1000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 943 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. NORTH WINDS WILL INCREASE TO 30 KNOTS LATER THIS MORNING AND EARLY AFTERNOON...AND THEN FURTHER STRENGTHEN TO FREQUENT GALE FORCE WIND GUSTS TO 35 KNOTS BY LATE AFTERNOON. THE GALE FORCE WINDS WILL CONTINUE FOR A TIME TONIGHT...BEFORE DIMINISHING AFTER MIDNIGHT. THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-112345- /O.CON.KMKX.SC.Y.0013.090211T1800Z-090212T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 943 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. NORTH WINDS OF 15 TO 25 KNOTS WILL DEVELOP LATER THIS MORNING AND AFTERNOON...AND CONTINUE THROUGH THURSDAY. OCCASIONAL GUSTS TO 30 KNOTS CAN BE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS WILL SLOWLY TURN WESTERLY TONIGHT AND THURSDAY. WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND CONTINUE INTO THURSDAY BEFORE DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC
192 WHUS73 KMKX 112224 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 424 PM CST WED FEB 11 2009 ...STRONG WINDS WILL CONTINUE OVERNIGHT ACROSS SOUTHERN LAKE MICHIGAN... .A LOW PRESSURE SYSTEM OVER ILLINOIS WILL TRACK ACROSS NORTHERN INDIANA OVERNIGHT...RESULTING IN STRONG NORTHWEST WINDS OVER THE SOUTHERN PART OF LAKE MICHIGAN. FREQUENT GUSTS TO GALE FORCE LEVELS ARE EXPECTED THROUGH TONIGHT...MAINLY SOUTH OF NORTH POINT LIGHTHOUSE. THE WINDS WILL BEGIN TO GRADUALLY DIMINISH LATE TONIGHT AND THURSDAY. LMZ645-646-120630- /O.EXP.KMKX.SC.Y.0013.000000T0000Z-090211T2200Z/ /O.EXT.KMKX.GL.W.0001.000000T0000Z-090212T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 424 PM CST WED FEB 11 2009 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST THURSDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. NORTHWEST WINDS TO 30 KNOTS WILL PERSIST THROUGH EARLY THURSDAY AFTERNOON. GALE FORCE WIND GUSTS TO 35 KNOTS ARE LIKELY FOR A TIME TONIGHT...BEFORE DIMINISHING AFTER MIDNIGHT. THE WINDS WILL SLOWLY TURN WESTERLY OVERNIGHT AND THURSDAY. THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-120630- /O.CON.KMKX.SC.Y.0013.000000T0000Z-090212T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 424 PM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH EARLY THURSDAY AFTERNOON. OCCASIONAL GUSTS TO 30 KNOTS CAN BE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS WILL SLOWLY TURN WESTERLY OVERNIGHT AND THURSDAY. WAVES OF 3 TO 5 FEET WILL CONTINUE INTO THURSDAY BEFORE DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC
309 WHUS73 KMKX 120328 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 PM CST WED FEB 11 2009 ...BRISK AND GUSTY WINDS WILL CONTINUE INTO THURSDAY... .STRONG LOW PRESSURE NEAR LAKE HURON WILL CONTINUE TO MOVE EAST TOWARD NEW ENGLAND LEAVING BRISK AND GUSTY NORTHWEST TO WEST WINDS INTO THURSDAY AFTERNOON. FREQUENT GUSTS TO GALE FORCE LEVELS ARE EXPECTED THE REMAINDER OF THE NIGHT MAINLY SOUTH OF NORTH POINT LIGHTHOUSE. HIGH WAVES WILL BEGIN TO SUBSIDE ON THURSDAY AS THE WINDS TURN DUE WEST BUT THE BRISK AND GUSTY WINDS WILL CONTINUE INTO THE AFTERNOON BEFORE DIMINISHING LATE. LMZ645-646-121130- /O.CON.KMKX.GL.W.0001.000000T0000Z-090212T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 PM CST WED FEB 11 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. NORTHWEST TO WEST WINDS TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TO 35 KNOTS. WAVES 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-121130- /O.CON.KMKX.SC.Y.0013.000000T0000Z-090212T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 928 PM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH EARLY THURSDAY AFTERNOON. OCCASIONAL GUSTS TO 30 KNOTS CAN BE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS WILL SLOWLY TURN WESTERLY OVERNIGHT AND THURSDAY. WAVES 3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING
647 WHUS73 KMKX 120940 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CST THU FEB 12 2009 ...BRISK AND GUSTY WINDS WILL CONTINUE TODAY... .A LINGERING TIGHT PRESSURE GRADIENT BEHIND DEPARTING STRONG LOW PRESSURE WILL CONTINUE TO CAUSE BRISK...GUSTY WINDS OVER THE NEAR SHORE WATERS TODAY. THE GRADIENT WILL SLOWLY SLACKEN...SO BY LATE AFTERNOON...WINDS AND WAVES WILL HAVE DIMINISHED TO BELOW SMALL CRAFT ADVISORY LEVELS. LMZ645-646-121745- /O.CAN.KMKX.GL.W.0001.000000T0000Z-090212T1200Z/ /O.EXB.KMKX.SC.Y.0013.000000T0000Z-090212T2200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 AM CST THU FEB 12 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. WEST WINDS UP TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATER THIS MORNING...AND FURTHER DIMINISH TO BELOW 20 KNOTS BY LATE AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-121745- /O.EXT.KMKX.SC.Y.0013.000000T0000Z-090212T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 340 AM CST THU FEB 12 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. WEST WINDS UP TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATER THIS MORNING...AND FURTHER DIMINISH TO BELOW 20 KNOTS BY LATE AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 11, 3:33 AM CST, 9 minutes earlier.
Area forecast discussion, Feb 11, 3:33 AM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CST WED FEB 11 2009
.TODAY/TONIGHT...PRECIPITATION SHIELD MOVING NORTHEAST PER COMPUTER
MODELS...AND WILL AFFECT MAINLY THE SOUTHEAST HALF OF MY COUNTY
WARNING AREA /CWA/. AREAS NORTHWEST OF MADISON MAY NOT SEE ANY
RAIN GIVING RECENT RADAR TRENDS. BEST FRONTOGENTIC FORCING AND
LIFT STAY JUST SOUTHEAST OF MY CWA. AS LOW PRESSURE INTENSIFIES ON
ITS WAY TO LOWER MICHIGAN IT WILL PULL COLDER AIR INTO SOUTHERN
WI. THUS HAVE KEPT THE MENTION OF A RAIN/SNOW MIX GOING FOR THE
AFTERNOON HOURS. PRECIPITATION TAPERS OFF WEDNESDAY EVENING...ONLY
SMALL CHANCES OF ANYTHING. SOME OF THE FORECAST SOUNDINGS SUGGEST
ONLY DRIZZLE OR FREEZING DRIZZLE WEDNESDAY EVENING DUE THE LOW
NUMBERS OF ICE CRYSTALS IN THE COLUMN...WHILE OTHERS HANG ON TO A
CHANCE OF LIGHT RAIN OR LIGHT SNOW. WENT WITH THE LATTER.
.THURSDAY/FRIDAY...LOOKS QUIET FOR MY CWA WITH LEFTOVER MOISTURE
AND SHORT WAVE ENERGY STAYING OVER NORTHERN AND CENTRAL WISCONSIN.
.FRIDAY NIGHT/SATURDAY...ANOTHER VORTICITY MAXIMA AND SHORT WAVE
ENERGY PROGGED TO MOVE ACROSS ILLINOIS. WARM AIR ADVECTION WITH
850 MB WINDS OF 35 TO 45 KNOTS OVER ILLINOIS SHOULD PULL MOISTURE
INTO SOUTHERN WISCONSIN WHERE FRONTOGENTIC FORCING AND ISENTROPIC
LIFT ARE MAXIMIZED. NAM MODEL APPEARS TO BE ODD MAN OUT...WITH QPF
AMOUNTS OF AN INCH OR SO...WHILE GFS AND ECMWF MODELS HAVE LESSER
AMOUNTS. GFS SUGGESTS 1 TO 3 INCHES OF SNOW FOR MY CWA LATE FRIDAY
NIGHT INTO SATURDAY MORNING.
&&
.AVIATION...WEAK CONVERGENCE AND HIGH LOW LEVEL RH PRODUCING PATCHY
STRATUS OVER FAR SOUTHEAST EARLY THIS MRNG ALONG WITH AREAS OF FOG.
ST/FOG MUCH MORE WIDESPREAD ACROSS NRN IL. RAIN SPREADING INTO THIS
AREA EARLY WL LIKELY CAUSE CIGS TO IMPROVE A BIT BUT REMAIN LIKELY
MVFR. WITH ONSHORE FLOW INCREASING...IFR CIGS/VSBYS LIKELY TO
RETURN AT KENW/KMKE DURING HEIGHT OF RAINFALL THIS AFTN WITH
IMPROVING CIGS/VSBYS TNGT. KMSN ON EDGE OF PRECIP SHIELD AND MAY
EXPERIENCE A LIGHT MIXTURE AS LOW LEVEL THICKNESSES COOL LATER
TODAY.
&&
.MARINE...WILL UPGRADE SMALL CRAFT ADVISORY TO GALE WARNING FOR THE
NEARSHORE AREA SOUTH OF NORTH POINT LIGHT TO THE IL BORDER. STEEP
LAPSE RATES DEVELOP OVER THIS AREA THIS AFTERNOON WHICH WOULD ALLOW
FREQUENT WIND GUSTS TO 35KTS TO MIX TO LAKE SURFACE DURING TIME OF
TIGHT PRES GRADIENT AS 985 SFC LOW MOVES FM ERN IL INTO LWR MI. WL
CONT SMALL CRAFT ADVY FOR NRN HALF THRU 21Z/THU. SMALL CRAFT FOR
THU WL NEED TO BE REISSUED FOR SOUTH TONIGHT.
&&
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 4 PM CST THIS AFTERNOON
FOR LMZ645-646.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 4 AM CST THURSDAY FOR
LMZ645-646.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 3 PM CST THURSDAY FOR
LMZ643-644.
&&
SHORT/LONG TERM...34
AVIATION/MARINE...11Hazardous weather outlook, Feb 10, 5:07 PM CST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 507 PM CST TUE FEB 10 2009 WIZ046-047-051-052-056>060-062>072-111315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 507 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE FOX RIVER AT NEW MUNSTER WILL REMAIN ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AIR QUALITY VALUES MAY AFFECT PEOPLE IN SENSITIVE GROUPS AT TIMES THROUGH WEDNESDAY MORNING...BEFORE IMPROVING BEHIND A COLD FRONT. RAINFALL OF ONE HALF TO THREE QUARTER INCH IS EXPECTED ON WEDNESDAY ACROSS PORTIONS OF SOUTHEAST WISCONSIN...MAINLY SOUTHEAST OF A SHEBOYGAN...TO OCONOMOWOC...TO BELOIT LINE. THE RAINFALL MAY LEAD TO LOCALIZED FLOODING OF URBAN AREAS AND RIVERS. SOME AREA RIVERS WILL REMAIN ABOVE BANKFUL STAGE THROUGH THE WEEK...WITH THE FOX RIVER AT NEW MUNSTER REMAINING ABOVE FLOOD STAGE. SEVERAL OTHER RIVERS MAY EXCEED FLOOD STAGE THE NEXT SEVERAL DAYS INCLUDING THE ROOT RIVER CANAL AT RAYMOND AND THE PECATONICA RIVER AT MARTINTOWN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ643>646-111315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 507 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 9 PM CST THIS EVENING FOR GUSTY SOUTHWEST WINDS AND HIGH WAVES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS WEDNESDAY AFTERNOON INTO THURSDAY. A GALE WATCH IS IN EFFECT FOR THE OPEN WATERS. WWW.WEATHER.GOV/MKX GEHRING
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 8:54 PM CST | River Flood Watch | MKX | Racine | 12 hr |
| Feb 10, 9:44 PM CST | Small Craft Advisory | MKX | 42 hr | |
| Feb 11, 5:40 AM CST | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Racine, Walworth | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.